MathSciNet Relay Station
MathSciNet bibliographic data
MR1127079 11F72 (58G25)
Phillips, R.; Sarnak, P. Perturbation theory for the Laplacian on automorphic functions. J. Amer. Math. Soc. 5 (1992), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement